Nurofen Ibuprofen 200mg Caplets 16 Caplets


FOR RAPID RELIEF FROM:

  • Migraine-headache
  • Backache
  • Cold and flu symptoms
  • Dental pain
  • Neuralgia
  • Period pain
  • Muscular pain
  • Rheumatic pain
  • Feverishness

£2.79

Qty:
Compare

FOR RAPID RELIEF FROM:

  • Migraine-headache
  • Backache
  • Cold and flu symptoms
  • Dental pain
  • Neuralgia
  • Period pain
  • Muscular pain
  • Rheumatic pain
  • Feverishness

Nurofen Ibuprofen 200mg Caplets 16 Caplets

Nurofen Ibuprofen 200mg Caplets are used to relieve pain and inflammation associated with headaches, muscular pain, backaches, period pain, migraines, and dental pain in adults and children aged 12 years and older.

  • Fast, effective pain relief
  • Contains ibuprofen
  • Provides up to 8 hours of relief, from mild to moderate pain with 400 mg dose
  • Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever

Brand

Nurofen

Brand

How To Use

How To Use

Please read the enclosed leaflet carefully before use.

Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 caplets in 24 hours. Do not give to children under 12 years.

Children and adolescents between 12 and 18 years:
If the product is required for more than 3 days, or if the symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

Product Details

Product Information

Hazards and Cautions

DO NOT TAKE IF YOU:

    • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
    • are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
    • are taking other NSAID pain killers or aspirin with a daily dose above 75mg
    • are in the last 3 months of pregnancy

SPEAK TO YOUR DOCTOR/PHARMACIST BEFORE TAKING IF YOU:

    • have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
    • are a smoker
    • are pregnant

Warning: Do not take more medicine than the label tells you to.

Keep all medicines out of the reach and sight of children.

Storage

Store below 25°C.

Store in the original pack

Precautions

    • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

 

  • Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffer from allergies.

Ingredients

Active ingredients

Ibuprofen

Ingredients

Active ingredients: Each caplet contains: Ibuprofen 200mg and about 12.7mg of sodium.

Also contains: Sucrose. See leaflet for full list

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller